# SDR SCNA98737

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND IN THE MAIN CABIN FLOOR FORWARD ENTRY AREA FS 380 TO 440 AT RBL 24.75 SEAT TRACK HAS PITTING CORROSION IN BOTTOM OF CHANNEL.  CORROSION WAS FOUND TO BE OUT OF LIMITS PER B727 SRM 531001.  REMOVED SEAT TRACK PER SRM 513002.  FABRICATED NEW SEAT TRACK FROM BAC 1520792 PER SRM B727 531002.  ALODINED AND PRIMED PER B727 SRM 511002.  INSTALLED PER B727 SRM 513002.
